Colorado, 2015Hail and Damaging Winds in Colorado, July 15, 2015
July 15, 2015 · NWS PUB · 4 events in 1 county or zone
Severe storms produced high winds and hail up to the size of half dollars across northern Baca County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe storms produced high winds and hail up to the size of half dollars across northern Baca County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jul 15, 2:02 PM MST, 6 minutes earlier.
Area forecast discussion, Jul 15, 2:02 PM MST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
302 PM MDT WED JUL 15 2015
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 243 PM MDT WED JUL 15 2015
ATMOSPHERIC MOISTURE AND INSTABILITY HAVE CHANGED LITTLE OVER THE
PAST 24 HOURS...WITH SURFACE DEWPOINTS AND CAPES VERY SIMILAR TO
YESTERDAY. IN GENERAL...CAPES OVER THE MOUNTAINS/I-25/EASTERN PLAINS
AGAIN RUNNING IN THE 600-1200 J/KG RANGE...WITH SOME HIGHER VALUES
(1500-2000 J/KG) ALONG THE NM AND KS BORDERS. UPPER LEVEL SUPPORT
SEEMS TO BE LACKING TODAY...WITH PV ANALYSIS SHOWING ONLY SOME VERY
MINOR ENERGY EMBEDDED IN THE MOISTURE PLUME ROTATING NORTHWARD
ACROSS THE AREA. STILL EXPECTING ISOLATED TO LOW END SCATTERED TSRA
ACROSS MOST OF THE REGION THIS AFTERNOON AND EVENING...WITH A COUPLE
STRONG/SEVERE STORMS POSSIBLE OVER THE FAR ERN PLAINS ALONG THE
HIGHER CAPE AXIS. TSRA FARTHER WEST OVER THE I-25 CORRIDOR AND
ACROSS THE MOUNTAINS WILL BE WEAKER...WITH MAINLY A THREAT OF
LOCALLY HEAVY RAIN UNDER A FEW OF THE STRONGER CELLS. MOST ACTIVITY
WILL SHIFT INTO KS OVERNIGHT...AND KEPT JUST SOME LOW POPS ALONG THE
KS BORDER AFTER 06Z. CONVECTIVE DEBRIS CLOUDINESS SHOULD DIMINISH BY
EARLY THU MORNING...LEADING TO SEASONABLY MILD MIN TEMPS.
ON THURSDAY...PRECIPITABLE WATER DROPS CONSIDERABLY OVER THE
REGION...ESPECIALLY ACROSS THE MOUNTAINS AND I-25 CORRIDOR...AS
MID/UPPER LEVEL FLOW BECOMES MORE WLY AND SHUNTS MUCH OF THE MONSOON
TAP SOUTHWARD INTO NM. STILL ENOUGH RESIDUAL MOISTURE AROUND FOR
ISOLATED TSRA MANY LOCATIONS...HIGHEST CHANCES ALONG THE NM BORDER
WHERE SLIGHTLY DEEPER MOISTURE REMAINS. EXPECT STORM STRENGTH TO
DECREASE AS WELL THU...WITH MANY TSRA PRODUCING MORE WIND THAN RAIN
BY LATE AFTERNOON. MAX TEMPS WILL CLIMB AS 700 MB TEMPS CREEP UPWARD
A DEGC OR TWO...WITH READING BACK INTO THE MID 90S ACROSS THE FAR
EASTERN PLAINS.
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 243 PM MDT WED JUL 15 2015
MODELS HAVE COME INTO BETTER AGREEMENT THROUGH THE EXTENDED PERIOD
WITH ACTIVE WEATHER THROUGH EARLY NEXT WEEK. ENSEMBLE SPREADS HAVE
ALSO COME DOWN...WITH SOME UNCERTAINTY IN TROUGH DEPTH FOR LATE IN
THE WEEKEND.
THURSDAY NIGHT THROUGH SATURDAY...HIGH PRESSURE WILL SIT OVER THE
SOUTHEAST CONUS WHILE AN UPPER LEVEL TROUGH STRENGTHENS OVER THE
PACIFIC NORTHWEST AND NORTHERN ROCKIES. THIS WILL FORCE
SOUTHWESTERLY FLOW ACROSS COLORADO WITH ABUNDANT MOISTURE MOVING
ACROSS THE REGION ALONG WITH EMBEDDED ENERGY.
EXPECT SHOWERS AND THUNDERSTORMS TO BE ONGOING OVER THE MOUNTAINS
BY THURSDAY EVENING...WHICH ARE FORECAST TO SPREAD EASTWARD INTO
THE I-25 CORRIDOR THROUGH THE EVENING HOURS BEFORE DISSIPATING.
LOCALLY HEAVY RAINFALL ALONG WITH GUSTY OUTFLOW WINDS WILL LIKELY
ACCOMPANY THUNDERSTORMS.
SIMILAR CONDITIONS ARE FORECAST ON FRIDAY...WITH SHOWERS AND
THUNDERSTORMS DEVELOPING OVER THE MOUNTAINS FRIDAY AFTERNOON AND
SPREADING EASTWARD INTO THE I-25 CORRIDOR DURING THE EVENING
HOURS. PRECIPITATION SHOULD DISSIPATE WITH SUN DOWN FRIDAY
EVENING. LOCALLY HEAVY RAINFALL AND GUSTY OUTFLOW WINDS ARE THE
PRIMARY THREATS.
THE UPPER LEVEL TROUGH IS FORECAST TO BEGIN MOVING OUT OF THE
NORTHERN ROCKIES AND INTO THE NORTHERN PLAINS. EXPECT SHOWERS AND
THUNDERSTORMS TO DEVELOP OVER THE MOUNTAINS SATURDAY AFTERNOON.
INCREASING WESTERLY FLOW ALOFT ALONG WITH ENERGY FROM THE UPPER
TROUGH TO THE NORTH SHOULD ALLOW WIDESPREAD SHOWERS AND
THUNDERSTORMS TO MOVE EASTWARD ACROSS THE EASTERN PLAINS THROUGH
THE OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL AND GUSTY OUTFLOW
WINDS WILL CONTINUE TO BE THE MAIN THREATS.
SUNDAY INTO MONDAY...MODELS SEND A COLD FRONT SOUTH ACROSS THE
EASTERN PLAINS BY SUNDAY MORNING WITH NORTHEASTERLY TO EASTERLY
MOIST UPSLOPE FLOW DEVELOPING IN THE LOWER LEVELS. THIS WILL
PROVIDE THE FOCUS FOR WIDESPREAD SHOWER AND THUNDERSTORM
DEVELOPING ON SUNDAY...ESPECIALLY FOR THE PALMER DIVIDE...EASTERN
MOUNTAINS AND RATON MESA. WIDESPREAD MODERATE TO HEAVY RAINFALL IS
POSSIBLE...ALONG WITH AN INCREASED CHANCE OF FLOODING ACROSS THE
REGION.
THE MAIN UPPER ENERGY WILL SHIFT EAST ON MONDAY...HOWEVER LOW
LEVEL FLOW IS FORECAST TO REMAIN MOIST EASTERLY PROVIDING ENHANCED
UPSLOPE ALONG THE EASTERN MOUNTAINS...PALMER DIVIDE AND RATON
MESA. MODELS GENERATING DECENT THUNDERSTORM COVERAGE OVER THESE
AREAS MONDAY AFTERNOON WITH A CONTINUED HEAVY RAIN THREAT.
TUESDAY AND WEDNESDAY...AN UPPER LEVEL RIDGE IS FORECAST TO BUILD
ACROSS COLORADO TUESDAY INTO WEDNESDAY WITH DRIER CONDITIONS
SPREADING ACROSS THE REGION. DIURNALLY DRIVEN AFTERNOON AND
EVENING THUNDERSTORMS OVER THE MOUNTAINS ARE FORECAST...WITH
LITTLE MOVEMENT...AND DISSIPATION DURING THE EVENING HOURS. MOZLEY
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 243 PM MDT WED JUL 15 2015
VFR CONDITIONS WILL CONTINUE AT TAF SITES TONIGHT AND
THURSDAY. ISOLATED TSRA OVER THE MOUNTAINS THIS AFTERNOON WILL
SPREAD ACROSS LOWER ELEVATIONS 20Z-02Z...AND WILL KEEP A VCTS
MENTION IN KCOS AND KALS THIS AFTERNOON...AND MONITOR RADAR TRENDS
FOR POTENTIAL OF A BRIEF TSRA NEAR KPUB AFTER 22Z. MAIN THREAT FROM
STORMS TODAY WILL BE GUSTY AND ERRATIC OUTFLOW WINDS TO 40 KNOTS.
TSRA WILL END FAIRLY QUICKLY THIS EVENING WITH CLEARING SKIES
OVERNIGHT. ON THU...LESS CHANCE OF TSRA AREA-WIDE...AND WITH DRIER
AIR MASS...CLOUD BASES AND PRECIP INTENSITY SHOULD BE LESS THAN PAST
COUPLE DAYS.
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...PETERSEN
LONG TERM...MOZLEY
AVIATION...PETERSEN
Hazardous weather outlook, Jul 15, 10:36 AM MST, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1136 AM MDT WED JUL 15 2015
COZ058>089-093>099-161745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1136 AM MDT WED JUL 15 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.
.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE
MOUNTAINS EARLY THIS AFTERNOON...SPREADING INTO THE SOUTHEAST
PLAINS LATER IN THE DAY. THE MAIN THREAT WITH THUNDERSTORMS TODAY
WILL BE CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN.
HOWEVER...ONE OR TWO STORMS COULD BECOME STRONG TO SEVERE ACROSS
THE FAR SOUTHEAST PLAINS...PARTICULARLY TO THE EAST OF A LINE FROM
EADS TO KIM. HAIL UP TO 1 INCH IN DIAMETER AND WIND GUSTS IN
EXCESS OF 60 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
ANTICIPATED OVER MAINLY THE MOUNTAINS AND INTERIOR VALLEYS
THURSDAY. THE PRIMARY THREATS WITH THESE STORMS WILL BE WIND
GUSTS TO 40 MPH...LOCALLY HEAVY RAINFALL AND LIGHTNING.
ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
WILL CONTINUE FRIDAY AND SATURDAY...ONCE AGAIN FAVORING THE MOUNTAINS
AND INTERIOR VALLEYS. THEN...THUNDERSTORM ACTIVITY IS EXPECTED TO
INCREASE FROM SUNDAY AFTERNOON INTO EARLY NEXT WEEK AS DEEPER
ATMOSPHERIC MOISTURE COMBINES WITH UPPER DISTURBANCES AND A
SURFACE COLD FRONT. THE PRIMARY THREATS WITH THESE
STORMS...ESPECIALLY OVER THE EASTERN PLAINS WILL BE HAZARDOUS
LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL...ALTHOUGH
STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE
DURING THIS TIME-FRAME.
.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS PORTIONS OF KIOWA...
BENT...PROWERS...AND BACA COUNTIES.
10/88
In the hours before
Special weather statement, Jul 15, 12:12 PM MST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
112 PM MDT WED JUL 15 2015
COZ094-097-099-152000-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
112 PM MDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS...
NORTHWESTERN BACA AND SOUTH CENTRAL BENT COUNTIES UNTIL 200 PM MDT...
AT 111 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES WEST OF PRITCHETT...OR 28 MILES WEST OF SPRINGFIELD...MOVING
NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS
ANIMAS...NORTHWESTERN BACA AND SOUTH CENTRAL BENT COUNTIES.
LAT...LON 3733 10314 3748 10326 3773 10293 3752 10266
TIME...MOT...LOC 1911Z 237DEG 27KT 3745 10313
EP
Special weather statement, Jul 15, 1:49 PM MST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
249 PM MDT WED JUL 15 2015
COZ094-099-152130-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
249 PM MDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS AND
NORTHWESTERN BACA COUNTIES UNTIL 330 PM MDT...
AT 248 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES WEST OF PRITCHETT...OR 29 MILES WEST OF SPRINGFIELD...MOVING
EAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS
ANIMAS AND NORTHWESTERN BACA COUNTIES.
LAT...LON 3732 10320 3753 10326 3764 10293 3739 10286
TIME...MOT...LOC 2048Z 254DEG 25KT 3744 10315
EP
Special weather statement, Jul 15, 1:50 PM MST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
250 PM MDT WED JUL 15 2015
COZ097-152130-
LAS ANIMAS VICINITY/BENT COUNTY CO-
250 PM MDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BENT COUNTY UNTIL 330 PM
MDT...
AT 250 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES EAST OF HIGBEE...OR 23 MILES SOUTHEAST OF NORTH LA JUNTA...
MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JOHN MARTIN RESERVOIR.
LAT...LON 3765 10316 3777 10334 3807 10299 3792 10277
TIME...MOT...LOC 2050Z 224DEG 21KT 3776 10320
ETP
Special weather statement, Jul 15, 2:04 PM MST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
304 PM MDT WED JUL 15 2015
COZ098-099-152145-
LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
304 PM MDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PROWERS AND
NORTHEASTERN BACA COUNTIES UNTIL 345 PM MDT...
AT 304 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF TWO BUTTES RESERVOIR...OR 9 MILES NORTH OF
SPRINGFIELD...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TWO BUTTES AND TWO BUTTES RESERVOIR.
LAT...LON 3743 10267 3761 10270 3772 10216 3745 10212
TIME...MOT...LOC 2104Z 261DEG 21KT 3754 10260
EP
Thunderstorm Wind, Baca
- When
- July 15, 2:08 PM MST to 2:09 PM MST
- Where
- Baca County, 10.82 mi NW of Springfield
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 37.530, -102.730
High winds downed many tree branches, some up to 6 inches in diameter, and caused minor damage to a house.
Hail, Baca
- When
- July 15, 2:30 PM MST to 2:35 PM MST
- Where
- Baca County, 0.69 mi S of Two Buttes
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.560, -102.400
Thunderstorm Wind, Baca
- When
- July 15, 2:30 PM MST to 2:31 PM MST
- Where
- Baca County, 0.69 mi S of Two Buttes
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.560, -102.400
High winds brought down numerous large tree branches.
Hail, Baca
- When
- July 15, 4:33 PM MST to 4:38 PM MST
- Where
- Baca County, 4.37 mi ENE of Stonington
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.330, -102.110
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in North Dakota, July 15, 2015$155,000 · 1.75 in hail · 12 events
- Flooding and Heavy Rain in Iowa, July 15 to 17, 2015$200,000 · 6 events
- Hail and Damaging Winds in Kansas, July 15, 2015$150,000 · 1 in hail · 3 events
- Hail and Damaging Wind in Nebraska, July 15, 2015$115,000 · 1.5 in hail · 2 events
- Damaging Winds in Mississippi, July 15, 2015$38,000 · 55 kt wind · 5 events
- Flash Flooding in Iowa, July 15 to 16, 2015$25,000 · 2 events
- Damaging Winds and Lightning Strike in Georgia, July 15, 2015$15,000 · 50 kt wind · 10 events
- Flood in Kentucky, July 15 to 23, 2015$20,000 · 1 event
- Flash Flooding and Hail in Missouri, July 15 to 16, 201578 kt wind · 12 events
- Hail and Damaging Winds in Kansas, July 15, 20151.75 in hail · 11 events
- Flash Flooding and Flooding in New Jersey, July 15 to 18, 201511 events
- Damaging Winds in Alabama, July 15, 201560 kt wind · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 578858, 578853, 578859, 578855.